# SDR IPXA2016021099186

- Difficulty date: February 1, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 26,293 hours, 15,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69455559
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR SILL FITTING CORRODED AT BS 610.  R & R THE FITTING IAW SRM 51-40-02.
